Volume 9, Number 2, 2019, Pages 765-776 DOI:10.11948/2156-907X.20180166 |
Approximate Lie ∗-Derivations on ρ-complete Convex Modular algebras |
Hark-Mahn Kim,Hwan-Yong Shin |
Keywords:Modular ∗-algebra, convex modular, Δμ-condition, (m,n)-Cauchy-Jensen mapping, Lie ∗-derivation. |
Abstract: |
In this paper, we obtain generalized Hyers--Ulam stability results of a (m,n)-Cauchy-Jensen functional equation associated with approximate Lie ∗-derivations on ρ-complete convex modular ∗-algebras χρ with Δμ-condition on the convex modular ρ. |
PDF Download reader
|
|
|
|